# SDR CALA2022052001294

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29285
- Aircraft time: 87,823 hours, 19,072 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 141N5111
- Condition: Corroded
- Location: Sta345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR ESFR ENTRY PURPOSES ONLY. BEAM HAS CORROSION AT STA. 345 LBL22 TO BL0 (MARKED).SEE FLEET CYCLE LOG PAGE 9811643 FOR WORK PERFORMED.
